# SDR 95FDEA01202

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 65C8067891
- Condition: Corroded
- Location: Ctr Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ENGINE REAR SUPPORT FITTING ASSEMBLY IS BADLY CORRODED.  REMOVED AND REPLACED CENTER ENGINE REAR SUPPORT FITTING IAW FEDEX SRM 51-30-2, 51-30-4 AND FEDEX MM 71-21-1.
